MathSciNet Relay Station
MathSciNet bibliographic data
MR582580 60F17
Bulinskiĭ, A. V. A new variant of the functional law of the iterated logarithm. (Russian) Teor. Veroyatnost. i Primenen. 25 (1980), no. 3, 502–512.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement